Home   |  Kontaktandmed   |  Asukohad
Safe Infusion Therapy (ET)
 

Kirjandus


Craven RF, Hirnle CJ. Chapter 29: Medication administration. In: Craven RF, Hirnle CJ. Fundamentals of nursing – human health and function. 5. Edition, Philadelphia [u.a.]: Lippincott Williams & Wilkins 2007a; 558-559



Craven RF, Hirnle CJ. Chapter 30: Intravenous therapy. In: Craven RF, Hirnle CJ. Fundamentals of nursing – human health and function. 5. Edition, Philadelphia [u.a.]: Lippincott Williams & Wilkins 2007b; 604-639


Cousins DH, Sabatier B, Begue E, Schmitt C and Hoppe-Tichy T. Medication errors in intravenous drug preparation and administration: a multicentre audit in UK, Germany and France. Qual Saf Health Care 2005; 14: 195-195
http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1744040/


Douglas JB, Hedrick C. Pharmacology. In: Perucca R Infusion therapy equipment: types of infusion therapy equipment. In: Infusion therapy in clinical practise. Philadelphia: Saunders 2001; 176-208


Gianino MM, Vallino A, Minniti D, Abbona F, Mineccia C, Silvaplana P and Zotti CM. A method to determine hospital costs associated with nosocomial infections (transl), Ann Ig 2007; 19(4): 381-392
http://www.ncbi.nlm.nih.gov/pubmed/17937330


Gikic M, Di Paolo ER, Pannatier A and Cotting J. Evaluation of physicochemical incompatibilities during parenteral drug administration in a paediatric intensive care unit. Pharm World Sci 2000; 22(3): 88-91
http://www.ncbi.nlm.nih.gov/pubmed/11028261


Höpner JH, Schulte A, Thiessen J, Knuf M and Huth RG. Preparation of a compatibility chart for intravenous drug therapy in neonatal and pediatric intensive care units. Klin Padiatr 2007; 219(1): 37-43
http://www.ncbi.nlm.nih.gov/pubmed/17205430


Hoppe-Tichy T, Noe-Schwemm S, Wahlig A and Taxis K. Medikationsfehler bei der Applikation Parenteraler Arzneimittel. [Medication errors in parenteral drug administration.] Krankenhauspharmazie 2002; 23:11-17 saksa keeles http://cat.inist.fr/?aModele=afficheN&cpsidt=13431445


Josephson DL. Risks, complications, and adverse reactions associated with intravenous infusion therapy. In: Josephson DL. Intravenous infusion therapy for medical assistants. The American association of Medical Assistants. Clifton Park: Thomson Delmar Learning 2006; 56-82


Krähenbühl-Melcher A, Schlienger R, Lampert M, Haschke M, Drewe J, Krähenbühl S. Drug-related problems in hospitals: a review of the recent literature. Drug Saf 2007; 30(5): 379-407
http://www.ncbi.nlm.nih.gov/pubmed/17472418


Nemec K, Kopelent-Frank H, Greif R. Standardization of infusion solutions to reduce the risk of incompatibility. Am J Health System Pharm 2008; 65(Sep): 1648-1654
http://www.ncbi.nlm.nih.gov/pubmed/18714112


Newton, D. Drug incompatibility chemistry. Am J Health Syst Pharm 2009; 66(Feb): 348-357
http://www.ncbi.nlm.nih.gov/pubmed/19202044


RCN. Royal College of Nursing. Standards for infusion therapy. 2005 http://www.rcn.org.uk/__data/assets/pdf_file/0005/78593/002179.pdf


Riemann T, Schröder F. More effective prevention of incompatibility reactions through the use of four lumen central venous catheters in critically ill patients. PflegenIntensiv 2005; 2(1): 57


Schröder F. Kompatibilitätsprobleme in der Intensivmedizin. Infusionsther Transfusionsmed 1994; 21: 52-58
http://content.karger.com/ProdukteDB/produkte.asp?Doi=222943


Schröder F. Ursachen und Prävention von Inkompatibilitäten in der Intensivmedizin. In: Heeg P, Lenz G. Infusionstherapie. Melsungen: Bibliomed 1993; 27-41


Trissel LA. Handbook on Injectable Drugs. 9th ed. Bethesda: American Society of Pharmacists 1996


Tissot E, Cornette C, Demoly P, Jacquet M, Barale F and Capellier G. Medication errors at the administration stage in an intensive care unit. Intensive Care Med 1999; 25: 353-359
http://www.ncbi.nlm.nih.gov/pubmed/10342507


Vogel Kahmann I, Bürki R, Denzler U, Högler A, Schmid B and Splisgardt H. Incompatibility reactions in the intensive care unit. Five years after the implementation of a simple “colour code system”. Anaesthesist 2003; 52(5): 409-412
http://www.ncbi.nlm.nih.gov/pubmed/12750824


Taxis K, Baber N. Incidence and severity of intravenous drug errors in a German hospital. Eur J Clin Pharmacol 2004; 59: 815-817
http://www.ncbi.nlm.nih.gov/pubmed/14586530

Not all products are registered and approved for sale in all countries or regions. Indications of use may also vary by country and region. Product images are for reference only. Please contact your country representative for product availability and information.